On Second-Order Differentiability with Respect to Parameters for Differential Equations with State-Dependent Delays

Research output: Contribution to journalArticle

5 Citations (Scopus)


In this paper we consider a class of differential equations with state-dependent delays. We show first and second-order differentiability of the solution with respect to parameters in a pointwise sense and also using the C-norm on the state-space, assuming that the state-dependent time lag function is piecewise strictly monotone.

Original languageEnglish
Pages (from-to)1089-1138
Number of pages50
JournalJournal of Dynamics and Differential Equations
Issue number4
Publication statusPublished - Nov 15 2013



  • Delay differential equation
  • Differentiability with respect to parameters
  • State-dependent delay

ASJC Scopus subject areas

  • Analysis

Cite this